# SDR AALA201803289009

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 73,551 hours, 8,805 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REST DOOR DIFFICULT TO OPEN. ADJUSTED MDCR DOOR HANDLE MECHANISM IAW ESO 21431, AND CMM 25-21-16.
